Computation of Hypergeometric 1F1

Computation of the Regular Confluent Hypergeometric Function Julio Abad and Javier Sesma, Universidad de Zaragoza A pro...
Author:  Abad.

9 downloads 297 Views 72KB Size Report

This content was uploaded by our users and we assume good faith they have the permission to share this book. If you own the copyright to this book and it is wrongfully on our website, we offer a simple DMCA procedure to remove your content from our site. Start by pressing the button below!

Report copyright / DMCA form

Recommend Documents

Springer Monographs in Mathematics For further volumes published in this series see www.springer.com/series/3733 Ka...

ARTICLE IN PRESS Journal of Number Theory 101 (2003) 244–269 http://www.elsevier.com/locate/jnt Exceptional sets of h...

ENCYCLOPEDIA OF MATHEMATICS AND ITS ApPLICATIONS Editorial Board R. S. Doran, P. Flajolet, M. Ismail, T.-y' Lam, E. L...

VOL. 17, 1931 689 MA THEMA TICS: H. BA TEMA N RELATIONS BETWEEN CONFLUENT HYPERGEOMETRIC FUNCTIONS By H. BATEMAN DANI...